MAUDE Adverse Event Report: EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ

EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ
Catalog Number 105-7041-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the elite iq was firing intermittently on its own.Cynosure clinical confirmed there were no injuries.Cynosure field service engineer (fse) arrived on site and evaluated the device.Fse found cables have gone bad on the handpieces.Fse had a spare cable and used it to correct the issue.Due to the site reporting that the device was firing on its own, this event is an aro (accidental radiation occurrence) and therefore reportable.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL. EN. ELECTRONIC ENGINEERING SPA
via baldanzese 17
calenzano 50041
IT  50041
MDR Report Key22889318
Report Number1222993-2025-00028
Device Sequence Number9057537
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)230309
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2025
Report Date (Section F) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number105-7041-000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/28/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/25/2025